Posted by mav27 on February 23, 2009, at 16:21:38
In reply to Re: Washout period from Nardil to Parnate? » myco, posted by mickapoo on February 23, 2009, at 13:55:01
Personally i would see if you can try the higher dose first. I have social phobia and nardil was the best but i switched to parnate because of side effects (switched without a washout period) but the parnate didn't help the social phobia at all. Problem now is that i've tried nardil again a couple times and it no longer works.
> My only other choice is to increase Nardil to 90 mg and see how that goes. But my psychiatrist doesn't think it will help.
> One of my biggest questions is, being that I have been on Nardil for 7 months and all the side effects have gone away, if I start Parnate and say end up going back to Nardil in a few months, will I have the same side effects all over again? And will it take me 5 months to get over them like it did the last time?